# SDR 06FDEA0166

- Difficulty date: January 13, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT APPROXIMATELY STA 1781 - 1821 TOP CROWN FORWARD OF NR 2 INLET LIP FOUND DOUBLER REPAIR.  PREVIOUS DOUBLER REPAIR AT UPPER FUSELAGE APPROXIMATELY AT STA 1781-  1821 TOP   CROWN FORWARD OF NR 2 INLET LIP EVALUATED AND FOUND REPAIR CARRIED OUT IAW DELTA AIRLINES   ENGINEERING REPAIR/AUTHORIZATION NO.377652-14, TITLE: "FUSELAGE/CROWN SKIN / FS   1801-1821,   STR 3L-4L / SRM REPAIR DEVIATION.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
